# SDR CALA2023011600121

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311348020101
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR 20 CROSSBEAM, HOLE H36 HAS A REJECTABLE INDICATION IN B OTH LAYERS, FROM AND OF ROUND CONDITION. REPAIR RH FR 16 CROSSBE AM BEFORE NEXT FLIGHT PER STEP 9. (AD RELATED TASK 2018-14-09).  REVISION OF ECRA 5310-08092 ON OR BEFORE THE AIRCRAFT REACHES 119172 TOTAL AIRCRAFT FLIGHT CYCLES. DIP CREATED TO ACCOMPLISH INITIAL INSPECTION AT RH FR20 CROSSBEAM SPLICING REPAIRED HOLES H36 PER PART 2 OF THE LATEST REPAIR WAS ACCOMPLISHED IAW ECRA 5310-08092 WHICH INCLUDES AIRBUS AND HAECO LCQ REO-L24220 WORK INSTRUCTIONS.  CARRY APPROVED PER ECRA 5310-08092, ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS AT RH FR20 CROSSBEAM SPLICING REPAIRED HOLES H36 PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08092 ON OR BEFORE THE AIRCRAFT REACHES 119,172 TOTAL AIRCRAFT FLIGHT CYCLES. QC RECORDS UPDATE QC REVIEW T/A: ON/BEFORE 119,172 TAFC.
